American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Michal Feckan. Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999) 2861-2873. MR 1473440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. L. Smith and P. Waltman. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999) 447-453. MR 1487341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Franzosa and Konstantin Mischaikow. Algebraic transition matrices in the Conley index theory. Trans. Amer. Math. Soc. 350 (1998) 889-912. MR 1360223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter W. Bates, Kening Lu and Chongchun Zeng. Existence and persistence of invariant manifolds for semiflows in Banach space. Memoirs of the AMS 135 (1998) MR 1445489.
Book volume table of contents   

[5] Carmen Chicone. A geometric approach to regular perturbation theory with an application to hydrodynamics . Trans. Amer. Math. Soc. 347 (1995) 4559-4598. MR 1311905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ittai Kan. Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin . Bull. Amer. Math. Soc. 31 (1994) 68-74. MR 1254075.
Abstract, references, and article information   
View Article: PDF

[7] Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh. The planar closing lemma for chain recurrence . Trans. Amer. Math. Soc. 341 (1994) 173-192. MR 1107028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andreas Floer. A topological persistence theorem for normally hyperbolic manifolds via the Conley index . Trans. Amer. Math. Soc. 321 (1990) 647-657. MR 968418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Perthame. Perturbed dynamical systems with an attracting singularity and weak viscosity limits in Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 317 (1990) 723-748. MR 943607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. W. Broer, G. B. Huitema, F. Takens and B. L. J. Braaksma. Unfoldings and bifurcations of quasi-periodic tori. Memoirs of the AMS 83 (1990) MR 1041003.
Book volume table of contents   

[11] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF

[12] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carmen Chicone and Marc Jacobs. Bifurcation of critical periods for plane vector fields . Trans. Amer. Math. Soc. 312 (1989) 433-486. MR 930075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ethan M. Coven, Ittai Kan and James A. Yorke. Pseudo-orbit shadowing in the family of tent maps . Trans. Amer. Math. Soc. 308 (1988) 227-241. MR 946440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen Schecter. Stable manifolds in the method of averaging . Trans. Amer. Math. Soc. 308 (1988) 159-176. MR 946437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuri Kifer. Entropy via random perturbations . Trans. Amer. Math. Soc. 282 (1984) 589-601. MR 732108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tung Ren Ding. Unbounded perturbations of forced harmonic oscillations at resonance . Proc. Amer. Math. Soc. 88 (1983) 59-66. MR 691279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ken Sawada. On the iterations of diffeomorphisms without $C\sp{0}-\Omega $-explosions: an example . Proc. Amer. Math. Soc. 79 (1980) 110-112. MR 560595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. R. Grossi Sad. A ${\bf Z}\times {\bf Z}$ structurally stable action . Trans. Amer. Math. Soc. 260 (1980) 515-525. MR 574796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1